# SDR MALA020212

- Difficulty date: March 26, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 7600 · Engine Controls
- Part: Pcu
- Stage of operation: LD
- How discovered: L
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT OF FLIGHT #2917, LH ENGINE TORQUE "IN GROUND IDLE" WAS 20-25%.  AC WANTED TO PULL RIGHT.  POWER LEVERS WERE NOT IN FULL REVERSE.  MAINTENANCE ADJUSTED LH AND RH PCU'S AS REQUIRED. IAW AMM 76-10-00-05. POWER LEVER SPLIT IN REVERSE CHECKS GOOD.
